Ask Your Health Question and Get an Answer ASAP
Hello. Thank you for coming to JustAnswer with your question, and welcome.
Your symptoms suggest that you may have some gastric reflux causing irritation in your esophagus and/or throat. Gastric reflux can also affect the mucous membranes higher in the back of the throat, and the sinuses, which could cause some blood tinged mucous. It can also lead to sinus infections.
You may want to ask your doctor about these symptoms. You may need a change in the dosage of the omeprazole, or a change of medication to something stronger.
Other things you can do yourself to help with gastric reflux, if this is what is causing your symptoms:
Do not eat for 2 - 3 hours before you go to bed at night.
Avoid foods that can exacerbate your symptoms, such as citrus, tomatos, peppermint and caffeinated or alcoholic beverages, to name a few.
Eat smaller more frequent meals as opposed to 2 or 3 large meals.
Avoid high fat, or fried foods.
Hi, sorry for the delay.
Some people do need more omeprazole (or other medication they take for a similar problem), and some people take a combination of different types of medications for reflux.
The exedrin does have aspirin in it, which can lead to irritation of the stomach lining; but it doesn't lead to reflux by itself. Acid reflux (or GERD, gastroesophageal reflux disease) can be caused several different problems. If the omeprazole is not working (especially if you started taking it due to heartburn), you need to see your doctor. If a change in your medication regimen to control it does not work, you may need some tests done to see what the problem in.
Here is a link with more information: GERD